MAUDE Adverse Event Report: ARTHREX, INC. BUR,RND,SJ,8 FLUT 3.0MMX 7CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. BUR,RND,SJ,8 FLUT 3.0MMX 7CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number BUR,RND,SJ,8 FLUT 3.0MMX 7CM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an ar-7300rbe small joint round burr broke, no load was applied.This was discovered during use in a procedure on "(b)(6) 2031". the case was completed using a new ar-7300rbe.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation identified that the burr broke off the device.Due to the fractured state of the device, functional testing could not be performed.The root cause of the reported failure mode is undetermined.

Brand Name
BUR,RND,SJ,8 FLUT 3.0MMX 7CM
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12507255
Report Number1220246-2021-03683
Device Sequence Number4231630
Product Code GFF
UDI-Device Identifier00888867041967
UDI-Public00888867041967
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,RND,SJ,8 FLUT 3.0MMX 7CM
Device Catalogue NumberAR-7300RBE
Device Lot Number1652774
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/21/2021
Patient Sequence Number1